Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 58 Global analysis, analysis on manifolds"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Number of items at this level: 44.

Article

Aghasi, M and Dodson, CTJ and Galanis, GN and Suri, A (2007) Infinite dimensional second order differential equations via $T^2M$. Nonlinear Analysis, 67. pp. 2829-2838. ISSN 0362-546X

Al-Zamil, Qusay and Montaldi, James (2012) Generalized Dirichlet to Neumann operator on invariant differential forms and equivariant cohomology. Topology and Applications, 159. pp. 823-832. ISSN 0166-8641

Dodson, CTJ (2012) Some recent work in Frechet geometry. Balkan Journal of Geometry and Its Applications, 17 (2). pp. 6-21. ISSN 1843-2875

Dodson, CTJ (2014) A review of some recent work on hypercyclicity. Balkan Journal of Geometry and Its Applications, 19 (1). pp. 22-41. ISSN 1843-2875

Dodson, CTJ and Galanis, GN (2005) Bundles of acceleration on Banach manifolds. Nonlinear Analysis, 63 (5-7). pp. 465-471. ISSN 0362-546X

Dodson, CTJ and Galanis, GN and Vassiliou, E (2005) Isomorphism classes for Banach vector bundle structures of second tangents. Math. Proc. Camb. Phil. Soc.. ISSN 0305-0041 (In Press)

Dodson, CTJ and Galanis, GN and Vassiliou, E (2006) Isomorphism classes for Banach vector bundle structures of second tangents. Mathematical Proceedings Cambridge Philosophical Society, 141. pp. 489-496. ISSN 1749-9097

Dodson, CTJ and Galanis, GN and Vassiliou, E (2005) A generalized second order frame bundle for Fréchet manifolds. J. Geometry Physics, 55 (3). pp. 291-305. ISSN 0393-0440

Hadjiloucas, D. and Nicol, M. J. and Walkden, C. P. (2002) Regularity of invariant graphs over hyperbolic systems. Ergodic Theory and Dynamical Systems, 22 (2). pp. 469-482. ISSN 0143-3857

Joshi, Mark S and Lionheart, William RB (2005) An inverse boundary value problem for harmonic differential forms. Asymptotic Analysis, 41 (2). pp. 93-106. ISSN 0921-7134

Joshi, Mark S and Lionheart, William RB (2005) An inverse boundary value problem for harmonic differential forms. Asymptotic Analysis, 41 (2). pp. 93-106. ISSN 0921-7134

Khudaverdian, Hovhannes M. (2004) Semidensities on odd symplectic supermanifolds. Communications in Mathematical Physics, 247 (2). pp. 353-390. ISSN 1432-0916

Khudaverdian, Hovhannes M. and Voronov, Theodore (2005) Berezinians, exterior powers and recurrent sequences. Letters in Mathematical Physics, 74 (2). pp. 201-228. ISSN 1573-0530

Khudaverdian, Hovhannes M. and Voronov, Theodore (2002) On odd Laplace operators. Letters in Mathematical Physics, 62 (2). pp. 127-142. ISSN 1573-0530

Liu, Jia and Hewitt, W. T. and Lionheart, W.R.B. and Montaldi, J and Turner, M. (2008) A Lemon is not a Monstar: visualization of singularities of symmetric second rank tensor fields in the plane. Eurographics UK Theory and Practice of Computer Graphics (2008). pp. 99-106.

Montaldi, James (1997) Persistence and stability of relative equilibria. Nonlinearity, 10. pp. 449-466. ISSN 1361-6544

Montaldi, James and Roberts, Mark (1999) Relative Equilibria of Molecules. J. Nonlinear Science, 9. pp. 53-88. ISSN 1432-1467

Montaldi, James and Steckles, Katrina (2013) Classification of symmetry groups for planar n-body choreographies. Forum of Mathematics: Sigma, 1 (2013, e5). pp. 1-55. ISSN 1749-9097

Montaldi, James and Steckles, Katrina (2013) Classification of symmetry groups for planar n-body choreographies. Forum of Mathematics, Sigma, 1. ISSN 2050-5094 (In Press)

Pollicott, M. and Walkden, C. P. (2001) Livsic theorems for connected Lie groups. Transactions of the American Mathematical Society, 353 (7). pp. 2879-2895. ISSN 1088-6850

Pollicott, Mark and Sharp, Richard (2006) Correlations for pairs of closed geodesics. Inventiones Mathematicae, 163 (1). pp. 1-24. ISSN 1432-1297

Sharp, Richard (2001) Closed geodesics and periods of automorphic forms. Advances in Mathematics, 160 (2). pp. 205-216. ISSN 0001-8708

Sharp, Richard (2001) Local limit theorems for free groups. Mathematische Annalen, 321 (4). pp. 889-904. ISSN 1432-1807

Voronov, T. T. and Khudaverdian, Hovannes M. (2003) Geometry of differential operators, and odd Laplace operators. Russian Mathematical Surveys, 58 (1). pp. 197-198. ISSN 0036-0279

Voronov, Theodore (2005) Higher derived brackets and homotopy algebras. Journal of Pure and Applied Algebra, 202 (1-3). pp. 133-153. ISSN 0022-4049

Voronov, Theodore (2004) An alternative form of the Helmholtz criterion in the inverse problem of the calculus of variations. Letters in Mathematical Physics, 67 (2). pp. 103-110. ISSN 0377-9017

MIMS Preprint

Aghasi, M and Bahari, AR and Dodson, CTJ and Galanis, GN and Suri, A (2008) Second order structures for sprays and connections on Fréchet manifolds. [MIMS Preprint]

Aghasi, M and Dodson, CTJ and Galanis, GN and Suri, A (2005) Infinite dimensional second order differential equations via $T^2M$. [MIMS Preprint]

Aghasi, M. and Dodson, C.T.J. and Galanis, G.N. and Suri, A. (2006) Conjugate connections and differential equations on infinite dimensional manifolds. [MIMS Preprint]

Al-Zamil, Qusay and Montaldi, James (2010) Generalized Dirichlet to Neumann operator on invariant differential forms and equivariant cohomology. [MIMS Preprint]

Collier, David and Sharp, Richard (2006) Directions and equidistribution in homology for periodic orbits. [MIMS Preprint]

Dodson, CTJ and Galanis, GN and Vassiliou, E (2006) Isomorphism classes for Banach vector bundle structures of second tangents. [MIMS Preprint]

Jones, Gareth and Speissegger, Patrick (2011) Generating the Pfaffian closure with total Pfaffian functions. [MIMS Preprint]

Liu, Jia and Hewitt, W. T. and Lionheart, W.R.B. and Montaldi, J and Turner, M. (2008) A Lemon is not a Monstar: visualization of singularities of symmetric second rank tensor fields in the plane. [MIMS Preprint]

Montaldi, James and Ortega, Juan-Pablo (2008) Notes on lifting group actions. [MIMS Preprint]

Book Section

Khudaverdian, Hovhannes M. and Voronov, Theodore (2004) On odd Laplace Operators II. In: Geometry, Topology and Mathematical Physics. American Mathematical Society Translations—Series 2, 212 . American Mathematical Society, pp. 179-205. ISBN 0821836137

Conference or Workshop Item

Aghasi, M. and Dodson, C.T.J. and Galanis, G.N. and Suri, A. (2008) Conjugate connections and differential equations on infinite dimensional manifolds. In: VIII International Colloquium on Differential Geometry, 7-11 July 2008, Santiago de Compostela, Spain. (In Press)

Dodson, CTJ (2011) Some recent work in Frechet geometry. In: International Conference on Differential Geometry and Dynamical Systems, 6-9 October 2011, Bucharest, Romania. (Unpublished)

Dodson, CTJ (2012) A review of some recent work on hypercyclicity. In: Workshop celebrating the 65 birthday of L. A. Cordero, 27-29 June 2012, Santiago de Compostela, Spain. (Unpublished)

Dodson, CTJ (2006) A short review on Landsberg spaces. In: Workshop on Finsler and semi-Riemannian geometry, 24-26 May 2006, San Luis Potosi, Mexico. (Submitted)

Dodson, CTJ and Galanis, GA (2006) Acceleration bundles on Banach and Fréchet manifolds. In: JGP Editorial Board Scientific Meeting In Commemoration of Andre Lichnerowicz, 27- 29 June 2006, International School for Advanced Studies, Trieste, Italy. (Unpublished)

Book

Dodson, CTJ and Galanis, G and Vassiliou, E (2015) Geometry in a Fréchet Context A Projective Limit Approach. LMS Lecture Notes in Mathematics, 428 . Cambridge University Press, Cambridge, UK. ISBN 9781316601952 (In Press)

Thesis

LLoyd, Gemma (2009) Morse Theory for Invariant Functions and its Application to the n-Body Problem. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Riley, Caroline J. (2006) Reaction and Diffusion on the Sierpinski Gasket. Doctoral thesis, The University of Manchester.

This list was generated on Thu Dec 13 01:00:27 2018 GMT.